How much insulin can kill in cold blood you if you are non diabetic? Would it be uncomfortable to die from an insulin overdose?

Im just wondering how much insulin would it require to kill you. I don't know much about it although my cousin is a diabetic. I am not a diabetic. How much insulin would it help yourself to? Would it be painful or would it just knock you out and you die.
Answers:    I don't know how much, it depends on the person, a full insulin syringe would most likely shoot someone... And it would be incredibly uncomfrotable and slow, you get shaky and start not being able to hold yourself up and you would perceive imcredibly hungry, then your brain would start to function less and less, and you would gain irrtable, then pass out, then die. Source(s): I'm a type 1
I am diabetic. It would be very uncomfortable to die that way.
ou not realize that you are not in charge and therefore you don't procure to just decide to die? Think about it. When did you resolve to be born? Human beings often think all they hold to do is commit suicide and all problems cease to be. BUT how would you know? Isn't it possible that what ever problems you tried to escape, could go beside you into another realm? I say it is; because we don't get to cheat life span. Some one is in charge of the whole system of life and you can't lately break the code and expect the authority over life to go "Whoa you slipped that one by me. I didn't see what you were up to, silly me"

I suggest you lug this very seriously because one thing more: death is unalterable and problems have resolve if you are willing to do what you must to turn things around. Even if you're a kid with margins there are agencies that will help you if you make the right call and you need help. Life is a lot happier when you opt to accept the challenges instead of focusing on accepting what you perceive to be the failures.
I know because I used to reckon of suicide as a solution too and in fact had several slipshod attempts. When I finally looked for a solution in healthy ways, I found solution and I started to heal.
lin is not a recreational drug.
I own heard of people overdosing on insulin and dying. But from personal experience, I find it unlikely. Although, everyone reacts fundamentally differently to hypoglycemia. I seem to become very rational, but some populace are just the total opposite...

The lowest Blood glucose reading I ever had be 23. And they say you are supposed to be passed out, and I almost did. I was very close. But your body also produces a huge amount of adrenaline within that situation and it feels like your heart is going to pop out of your chest. Your body continues to produce as much glycogen as possible to maintain blood sugars up...You also gain extremely hungry like you have never been formerly.

This is a rather odd query to ask...If you are thinking about using this information for any wrong doing, I suggest you talk to someone

OR
go buy yourself an Ice Cream sunday while you still can AND be merry :)
As far as dying, it would depend upon the amount & type of insulin. There are some slow-acting insulins that work over a 24-hour period. Then in that are fast-acting insulins, some faster than others. Also, it would depend on how much of the insulin was injected.

I gave you that information, but I wouldn't tell you what would be a perilous level. There is always the risk of someone else reading this. I wouldn't want to risk putting anyone in exposure.

If someone thought that injecting insulin would be an easy way to die, they would be wrong. It doesn't just gross you sleepy & knock you out & then kill you. You would have severe symptoms, starting beside the shakes & then nausea & vomiting. Gradually, you would begin to have seizure & have chest pain. Eventually, you would go into a coma; but near is no guarantee that you would die. You could be left seriously brain damaged or suffer heart problems. You could end up within a coma or a vegetative state which means you can hear what's going on but can't move or speak. That would be a fate worse than death. Source(s): Was hypoglycemic when I be younger.
Someone would not ask this question, unless they were thinking of doing it. Please receive some help from suicide hotline if you are considering it. Taking insulin when you don't need it is dangerous my friend!!
idk... depends on how your body works... no it would not be painful at all. its really uncomfortable though, because youd turn hypoglycemic, which makes you tired and gives you headaches and make you shake and it is ANNOYING.
cant actually die from an insulin overdose because your body has a backup supply of sugar, so youd just go beyond out and then wake up a bit later. but afterwards youd wake up with a HUGE headache, and apparently it feels resembling u have a hangover...

YOUR NOT GOING TO TRY AND KILL YOURSELF ARE YOU! please don't...
Eeee.. sounds approaching you want to kill yourself D:


Related Questions: